# SDR DHL2001806590

- Difficulty date: March 9, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - COCKPIT - 682 FLOOR PANEL SUPPORT ANGLES LWR EDGE CRACKED 1/2 INCH AT STA -12.000.  PERFORMED STOP HOLE IAW SRM 53-2-0 FIG 1B.  FABRICATED REINFORCING ANGLE IAW SRM 53-2-0 FIG 1B. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLES IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
